# SDR DALA2019041542423

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 46,835 hours, 31,019 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tape
- Condition: Torn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE TAPE WORN. SURFACE IS ALSO CORRODED JUST FORWARD OF O/B SPOILER O/B END. NRC 001-0282:5720-2003/001 00081: REPAIRED COMPLIED WITH PER ER/A 576976-14 REV 0. (LP #1027898)
